Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 7, NWS Fort Worth, TX

February 10, 200946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 10, 2009, 10:39 AM CST for 46 counties in Texas. It took effect at Feb 10, 2009, 3:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 10:39 AM CST (16:39 UTC)
In effect from
Feb 10, 2009, 3:00 PM CST
Expired
Feb 11, 2009, 11:55 AM CST
In force
21 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 101639
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1039 AM CST TUE FEB 10 2009


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110000-
/O.NEW.KFWD.WI.Y.0007.090210T2100Z-090211T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1039 AM CST TUE FEB 10 2009

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM
CST WEDNESDAY. 

SOUTH WINDS WILL INCREASE THIS AFTERNOON TO 20 TO 25 MPH AHEAD OF
AN APPROACHING UPPER LEVEL STORM SYSTEM. A COLD FRONT AND SQUALL
LINE WILL MOVE THROUGH NORTH TEXAS THIS EVENING...AND WINDS WILL
BECOME WESTERLY BEHIND IT AT 25 TO 30 MPH...WITH GUSTS TO 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$


92
3 follow-up statements
000 
WWUS74 KFWD 102353
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST TUE FEB 10 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110800-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
553 PM CST TUE FEB 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. 

SOUTH WINDS WILL CONTINUE 20 TO 25 MPH WITH HIGHER GUSTS OF 35 TO
40 MPH AS A COLD FRONT AND SQUALL LINE OF THUNDERSTORMS APPROACHES
FROM THE WEST AND MOVES THROUGH NORTH TEXAS THIS EVENING. AFTER
THE COLD FRONT MOVES THROUGH...WINDS WILL TURN WESTERLY AT 25 TO
30 MPH WITH GUSTS UP TO 40 MPH. THESE STRONG WINDS WILL CONTINUE
THE REST OF THE NIGHT AND THROUGH WEDNESDAY LATE MORNING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
000 
WWUS74 KFWD 110707
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CST WED FEB 11 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111800-
/O.CON.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
107 AM CST WED FEB 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

SOUTHWEST TO WEST WINDS FROM 25 TO 30 MPH WILL GUST TO 40 MPH AT
TIMES. THESE GUSTY WINDS WILL CONTINUE THROUGH NOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 111755
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CST WED FEB 11 2009


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111900-
/O.CAN.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1155 AM CST WED FEB 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS THIS AFTERNOON ARE EXPECTED TO FALL TO AROUND 10 TO 20
MPH. A FEW LOCATIONS MAY CONTINUE TO SEE WIND SPEEDS BETWEEN 20 TO 25
MPH WITH GUSTS UP TO 30 MPH DURING THE EARLY AFTERNOON HOURS .

$$

82/JLD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 5:22 AM CST, 5 hours 17 minutes earlier.

Area forecast discussion, Feb 10, 5:22 AM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CST TUE FEB 10 2009

.AVIATION...
12Z TAFS
IFR/LIFR CONDITIONS WILL CONTINUE ACROSS THE METROPLEX THIS
MORNING WITH CIGS AT OR BELOW 500FT AND VSBY RANGING FROM 2 TO 6
MILES. MVFR CIGS AT WACO WITH GENERALLY VFR VSBY THIS MORNING.

CIGS WILL LIFT INTO MVFR CATEGORY DURING MID TO LATE MORNING HOURS
WITH SOME SCATTERING THIS AFTERNOON. A FEW THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND WILL CONTINUE MENTION OF VCTS.

LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED AFTER 00Z...AND
WILL CONTINUE TEMPO FOR +TSRA.

EXPECT STRONG WEST WINDS BEHIND THE LINE OF STORMS. WEST WINDS
WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 336 AM CST TUE FEB 10 2009/
AN INTERESTING WEATHER DAY IS SHAPING UP ACROSS NORTH TEXAS WITH
INCREASING WARM AIR ADVECTION AHEAD OF AN UPPER LEVEL DISTURBANCE
AND ASSOCIATED DRY LINE AND COLD FRONT. EXPECT ABUNDANT LOW CLOUDS
THIS MORNING WITH AREAS OF FOG. WIND SPEEDS SHOULD STAY UP ENOUGH
TO PREVENT WIDE-SPREAD DENSE FOG SO WILL NOT ISSUE A DENSE FOG
ADVISORY AT THIS TIME. HOWEVER...SOME SITES WILL SEE VISIBILITIES
FALL BELOW ONE HALF MILE FOR BRIEF PERIODS OF TIME. SOME LIGHT
SHOWERS MAY ALSO DEVELOP THIS MORNING BUT ONLY TRACE RAINFALL
AMOUNTS ARE EXPECTED.

LARGE SCALE LIFT AND INSTABILITY WILL INCREASE THROUGH THE DAY AS
A DEEP UPPER TROUGH ROTATES TOWARD THE REGION. SURFACE BASED CAPE
THIS AFTERNOON WILL APPROACH 2000 J/KG WITH A DIMINISHING CAP. WE
ANTICIPATE SCATTERED STORMS TO DEVELOP IN THE WARM SECTOR THIS
AFTERNOON...AS SOME BREAKS IN THE CLOUD COVER DEVELOP. ANY STORMS
THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME SEVERE DUE TO
MODERATE DIRECTIONAL AND SPEED SHEAR ALONG WITH INCREASING
INSTABILITY. HAIL AND DAMAGING WINDS WILL BE LIKELY WITH SOME
POTENTIAL FOR BRIEF TORNADOES.

BY LATE THIS AFTERNOON...A DRY LINE WILL ENTER INTO THE WESTERN
SECTIONS OF NORTH TEXAS. THUNDERSTORMS SHOULD QUICKLY DEVELOP INTO
A NARROW...FAST MOVING...SQUALL LINE WITH A HIGH POTENTIAL FOR
STRAIGHT LINE WINDS. THE SQUALL LINE SHOULD MARCH QUICKLY EAST AS
THE UPPER TROUGH AXIS SWINGS THROUGH THE REGION AND ALLOWS A
PACIFIC FRONT TO CATCH UP WITH THE DRY LINE. DISCRETE CELL IN THE
WARM SECTOR WILL MERGE WITH THE SQUALL LINE OVERNIGHT BEFORE THE
STORMS MOVE INTO EAST TEXAS.

A MUCH DRIER AND LESS EVENTFUL SECOND HALF OF THE WEEK IS
EXPECTED AS ZONAL FLOW DEVELOPS ALOFT. A SHORT WAVE TROUGH IS
PROGGED TO MOVE ACROSS THE HIGH PLAINS BY FRIDAY. HOWEVER...MOST
OF THE ENERGY ASSOCIATED WITH THIS FEATURE WILL REMAIN NORTH OF
THE REGION AND NO PRECIPITATION IS EXPECTED. THERE WILL BE A BRIEF
DRY OUT AND SLIGHT COOL DOWN FRIDAY NIGHT THROUGH SATURDAY AS COLD
FRONT MOVES IN BEHIND THE EXITING SHORT WAVE.

LOW LEVEL MOISTURE WILL SLOWLY RETURN SUNDAY INTO MONDAY AHEAD OF
THE NEXT LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM IS FORECAST
BY BOTH THE ECMFW AND GFS TO MOVE ACROSS NORTH TEXAS MONDAY
THROUGH TUESDAY AND BRING ANOTHER CHANCE OF RAIN AND
THUNDERSTORMS. WILL LEAVE POPS LOW FOR NOW DUE TO TIMING
UNCERTAINTIES. HOWEVER...AM ENCOURAGED BY THE MODELS DEPICTION OF
AN ACTIVE SOUTHERN BRANCH OF THE JET IN THE EXTENDED PERIODS WITH
MORE RAIN CHANCES FOR NORTH TEXAS IN THE COMING WEEK.

TEMPERATURES THROUGH THE WEEK SHOULD BE ABOVE SEASONAL NORMALS
WITH THE EXCEPTION OF SATURDAY WHEN THE COLD FRONT WILL DROP TEMPS
BACK TO WHERE THEY NORMALLY ARE IN FEBRUARY.

FIRE WEATHER CONCERNS TODAY SHOULD BE LIMITED DUE TO ABUNDANT
MOISTURE AND EXPECTED RAINFALL. WEDNESDAY WILL BE MUCH DRIER AND
WINDY...SO LOCATIONS THAT DO NOT RECEIVE SUFFICIENT RAINFALL TODAY
COULD SEE ELEVATED GRASS FIRE DANGER. THE NEXT POTENTIAL FIRE
WEATHER DAY WILL BE SATURDAY BEHIND THE NEXT COLD FRONT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  51  71  41  71 /  50  80   5   0   5
WACO, TX              74  53  70  43  71 /  40  80   5   0   5
PARIS, TX             70  49  66  38  68 /  50 100  20   0   5
DENTON, TX            75  50  68  41  69 /  50  80   5   0   5
MCKINNEY, TX          71  53  70  37  67 /  50  90   5   0   5
DALLAS, TX            73  52  71  43  70 /  50  80   5   0   5
TERRELL, TX           73  51  69  42  69 /  50  80   5   0   5
CORSICANA, TX         73  49  71  41  69 /  50  80   5   0   5
TEMPLE, TX            75  52  75  42  71 /  40  50   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 10, 3:38 AM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
338 AM CST TUE FEB 10 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
338 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

PATCHY DENSE FOG WILL BE POSSIBLE THIS MORNING...LOCALLY REDUCING
VISIBILITIES TO LESS THAN 1 MILE.

SEVERE THUNDERSTORMS ARE LIKELY TODAY. ISOLATED TO SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. LARGE HAIL...DAMAGING
WINDS IN EXCESS OF 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE.

ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL OCCUR THIS
EVENING...DEVELOPING ALONG A DRYLINE. THESE STORMS WILL ORGANIZE
INTO A SQUALL LINE AND MOVE QUICKLY TO THE EAST. LARGE
HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH...AND BRIEF TORNADOES
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS WILL LINGER FROM PARIS TO PALESTINE WEDNESDAY
MORNING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON FOR ISOLATED TO
SCATTERED STORMS...WITH WIDESPREAD ACTIVATION NEEDED TONIGHT.

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:16 PM CSTSpecial Weather StatementFWDCollin29 min
Feb 10, 3:53 PM CSTSpecial Weather StatementFWDGrayson37 min
Feb 10, 5:10 PM CSTSpecial Weather StatementFWDJack35 min
Feb 10, 5:23 PM CSTSpecial Weather StatementFWDYoung37 min
Feb 10, 5:51 PM CSTSpecial Weather StatementFWDMontague24 min
Feb 10, 5:53 PM CSTSpecial Weather StatementFWDJack37 min
Feb 10, 5:55 PM CSTSpecial Weather StatementFWDYoung35 min

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.